You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1974-1975/26/1
Forms representable by integral binary quadratic forms
Download
PDF
- Forms representable by integral binary quadratic forms
Article
Original scientific text
Title
Forms representable by integral binary quadratic forms
Authors
Philip Leonard
1
,
Kenneth Williams
2
Affiliations
Tempe, Arizona, USA
Ottawa, Ont., Canada
Acta Arithmetica
1974-1975/26/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
1-9
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics